# SDR 9804091228

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Duct
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND CRUISE, NR 1 NACELLE TEMPERATURE WAS 200C WITH PNEUMATIC TEMPERATURE INDICATOR AT 20C AND PNEUMATIC PRESSURE AT 10 PSI.  NACELLE TEMPERATURE WAS REDUCED BY REDUCING N1 TO 80 PERCENT.  SHUTTING NR 1 PNEUMATIC SUPPLY OFF HAD NO EFFECT ON NACELLE TEMPERATURE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND EVIDENCE OF LEAKAGE FROM 8TH STAGE BLEED DUCT.  REPOSITIONED DUCT, LEAK AND OPERATIONAL CHECK OK.
